Attention Guest: Please make sure that you are using a unique password to login to MESO. If you have used your MESO password on another website, change it immediately. You should NEVER share the same login credentials on multiple websites.

Experiencing testecular atrophy after last pin-starting PCT

Discussion in 'Steroid Post Cycle Therapy and ASIH Treatment' started by Negated, Sep 18, 2019.

  1. Negated

    Negated Junior Member

    Anyone have this happen? I was on a 18 week Test C 500mg cycle. I never had any ball shrinkage until after my last pin, and now after 2 weeks, i've started a nolva 40/40/20/20/20/20 protocol.

    I never had this happen before, is it common? Is this a sign that my recovery is going to take long.... god i hope not.
     
  2. What are we talking about like a shriveled tight scrotum or the actual testicles feel smaller? I would have done hcg before the serms, and I personally think clomid is better for reversing atrophy and hCG better than both. If your balls get bigger that’s likely a good sign but size isn’t what you should go off, blood testing. Also two weeks isn’t long enough post T to start serms, unless maybe you were going for a longer pct.
     
  3. Negated

    Negated Junior Member

    I haven't started the nolva yet, typo there, i'll start in week 3, to mid week 3.... when do you usually consider the best to start a serm without HCG? HCG isn't an option for me right now.

    I'll be doing bloods at the end of PCT.
     
  4. Ah ok good. Three-four weeks, likely 3 is probably good. If you were to use hCG you’d use it in the three weeks between the last shot of roids and the start of serms. If you’re young you’ll be fine with or without hCG.

    Re atrophy, sometimes you might not notice it until some time has passed and it’s gotten to a certain point, if you had atrophy that is. For most of the 20 months I was on trt and blasted I thought I had no atrophy but one day 12 or so months later I feel them and look and I was like damn these are smaller than what I had in the past. Once I terminated trt like 23.5 wks ago back in April my balls got a lot bigger in pct, especially with hCG and clomid. Like 50-100% increase lol.
     
    Matze likes this.
  5. Negated

    Negated Junior Member

    How long did your recovery take? I'm already feeling weaker, more tired, and my joints are starting to hurt.

    Yeah, this sucks. lol
     
  6. Well I’m doing a slow ass pct because I was on trt for 20 months and like a decade of opioid use, so still pending on 100% recovery. My balls recovered tho, and my drs are confident when I pull the plug on pct I’ll continue to be fine. Not gonna lie even tho the last test I was at ~700ng T I was slightly weaker but libido, sensitivity, ball size, confidence are all better. There was a time like 2.5-4 weeks after my last shot I where I hadn’t been doing a proper pct where I felt weaker and fatigued/foggy cause my T fell to 240, then 175.
     
  7. Negated

    Negated Junior Member

    I just woke up with big balls today haha

    i still feel tired and sluggish though and the libido isn't all that strong.
     
  8. lol well that’s good and the sluggishness and lower libido is normal. This is way I suggested hcg in the time before you start taking serms, that plus the standard reason of recovering your balls before serms but it can be done without.
     
  9. Negated

    Negated Junior Member

    HCG wasn't an option this time, but next time for sure.
     
  10. Negated

    Negated Junior Member


    my libido is shot. this kind of sucks. i'm ok with it for now since i have a lot of other stuff to be paying attention to but hopefully this doesn't last
     
  11. Should eventually get better. Mine shot up but that was because of hcg. You should feel better when you start the serms. Idk why hCG wasn’t in the cards for you this time, if it’s a problem of your main source being out there are even domestic sources that could of gotten it to you fairly quickly, unless of course there were other reasons.

    Anyway just hang on, you should start feeling fine over the next few weeks.
     
  12. Jay Monks

    Jay Monks Member

    If your gonna a be reckless with your body hcg is 100% needed. Otherwise your pissing in the wind.
     
    lshaw likes this.
  13. Negated

    Negated Junior Member

    Every board seems to have a difference in philosophy. I've seen boards promote the hell out of using an AI, others say don't use it unless 100% sure you need it, like shit is about to hit the fan.

    i've read HCG isn't needed for basic cycles, and can cause issues with gyno , etc.

    I couldn't do HCG this time but next time i will. I just hope everything gets shorted out quicker than not.
     
  14. One of the main reasons some people or boards say not to use hCG is because they are relying on regurgitated false bro science and/or rat studies that say hCG can desensitize Leydig cells. This is the case with rats, mice etc but never been documented in humans, even on 10,000-15,000+ iu’s per week.

    Meh gyno is more a concern if you’re predisposed if your E levels get past a certain point. Gyno can happen from T, which is usually the most common cause on this board, especially those that had pubertal gyno which is the most common cause in general. That’s if people crying about bitch tits actually have them and not itchy tits or something.

    Not gonna try to convince you to use hCG. Whatever this mysterious reason is that you can’t use it this time is up to you.
     
    lshaw and Jay Monks like this.
  15. Negated

    Negated Junior Member

    Well, i've started the nolva already. No point in going back is there?
     
  16. If you don’t get good results from the tamoxifen then I’d go back to hcg.
     
  17. Negated

    Negated Junior Member

    i think i'm going to be fine by the end of the nolva. i'm already feeling much better than i was a week ago.

    it's just that the libido is gone.. which in all honesty i don't mind right now. it's giving me more time to focus on more important things lol

    before i was always thinking about fucking, literally, 24/7. i was on fire while i was on cycle, it was maddness.